# SDR FDEA2020070211407

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 01 EACH HOLE DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON SKIN PANEL LAYER AT NUMBER 4 BANJO FITTING.  RIGHT HAND SIDE FORWARD EXISTING REPAIR 5TH HOLE COUNTING FROM BELOW CRACK ON 01 EACH HOLE DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON SKIN PANEL LAYER AT NUMBER 4 BANJO FITTING RIGHT HAND SIDE FORWARD EXISTING REPAIR AREA 5TH HOLE COUNTING FROM BELOW AT STATION 2164 REPAIRED AS PER EA 1-5530-T0354707 PART 1 TITLE: STABILIZERS - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR RT SIDE FWD AND AFT FLANGES.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
